# SDR HALA2019101100409

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 32,483 hours, 49,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEAR FORWARD ENTRANCE WILL NOT STAY ATTACHED.    SECURED EXIT SIGN REF AMM 25-60-00 SECURITY CHECK GOOD.
